PREDICTORS OF THE DEVELOPMENT OF SYNDROME OF THE HYPER-INHIBITION OF GONADOTROPIC FUNCTION OF THE HYPOPHYSIS FOLLOWING LONG-TERM INTAKE OF COMBINED ORAL CONTRACEPTIVES

Open Access Open Access
Restricted Access Access granted
Restricted Access Subscription or Fee Access

Abstract


The review presents information on the syndrome of hyper-inhibition of gonadotropic function of the pituitary gland (HIGHFG) developing in patients against the background of a long (from a year or more) intake of combined oral contraceptives. This syndrome is presented in the form of secondary amenorrhea after drug withdrawal. Depending on the severity, moderate and full forms of the syndrome are separated. The pathogenesis of the development of HIGHFG, diagnostic criteria, clinical and laboratory predictors of the development, and preventive measures are considered.

Full Text

Restricted Access

About the authors

A. V Aksenova

I.M. Sechenov First Moscow State Medical University

Moscow, 119991, Russian Federation

E. A Sosnova

I.M. Sechenov First Moscow State Medical University

Moscow, 119991, Russian Federation

References

  1. Соснова Е.А. Аменорея. Архив акушерства и гинекологии им. В.Ф. Снегирёва. 2016; 3 (2): 60-75.
  2. Прилепская В.Н. Руководство по контрацепции. М.: МЕДпресс-информ; 2010.
  3. Тихомиров А.Л. Комбинированная по составу и востребованности гормональная контрацепция. РМЖ. 2014; (1): 38-40.
  4. Сметник В.П., Тумилович Л.Г. Неоперативная гинекология. М.; 1997.
  5. Гилязутдинова З.Ш., Гилязутдинов И.А. Нейроэндокринная патология в гинекологии и акушерстве. Казань; 2004.
  6. Дуда В.И., Дуда В.И., Дуда И.В. Гинекология. Минск: Харвест; 2004.
  7. Григоренко А.П. Синдром гиперторможения гонадотропной функции гипофиза. Медицинские аспекты здоровья женщины. 2013; 9 (73): 22-4.
  8. Черипко М.В., Иванов И.И., Попова-Петросян Е.В., Прочан Е.Н. Клинические аспекты приёма оральных контрацептивов. Таврический медико-биологический вестник. 2017; 20 (3): 106-9.
  9. Дедов И.И., Мельниченко Г.А., ред. Эндокринология. М.: ГЭОТАР-Медиа; 2013.
  10. Friedman S., Goldfien A. Amenorrhea and galactorrhea following oral contraceptive therapy. J. Am. Med. Ass. 1969; 210 (10): 1888-91.
  11. Furuhjelm M., Carlstrom K. Amenorrhea folloiving use of combined oral contraceptives. Acta Obstet. Gynec. Scand. 1973; 52: 373-9.
  12. Steele S.J., Mason B., Brett A. Amenorrhoea after discontinuing combined oestrogen-progestogen oral contraceptives. Br. Med. J. 1973; 4: 343-5.
  13. Jacobs H.S., Knuth U.A., Hull M.G.R., Franks S. Post-”pill” amenorrhoea - cause or coincidence? Br. Med. J. 1977; 2: 940-2.
  14. Nguyen A.T. Post-pill Amenorrhea. 01.02.2016 https://exxcellence.org/pearls-of-exxcellence/list-of-pearls/post-pill-amenorrhea/
  15. Brighten J. Post-birth control syndrome is real: here’s how to balance your hormones after the pill. Mindbodygreen, 18 May 2017. https://www.mindbodygreen.com/articles/post-birth-control-syndrome-balance-your-hormones-after-coming-off-the-pill

Statistics

Views

Abstract - 45

PDF (Russian) - 0

Cited-By


Article Metrics

Metrics Loading ...

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies